Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Steroid Withdrawal related weakness and low immunity.

Resolved Question:

I uploaded my story as a pdf file since it is too long, and I was not able to type everything here

Category: Endocrinologist

Ask Your Own Question

Category: Diabetologist
 19 Doctors Online

Hello and thankyou for approaching DoctorSpring with your query.
I have gone through you case in detail and I understand your concern.

You have been consuming a concoction of Anabolic steroids, Anti estrogen, Minerals and lots of herb preparations, whose contents are not clear to most of us. This may cause a combination of water retention, acidity, ulceration in gut, loss of appetite, generalized weakness and low immunity during withdrawal.
What you have experienced is a period of overdose of these drugs and their withdrawal.
The effects will take time to wear off, till when you will have such symptoms.
I suggest you eat well, exercise and take vitamin B12, and Rabeprazole till you recover completely.
In future, I would suggest you avoid such steroids.

I hope this has helped. Feel free to follow with any query.
Thankyou



Patient replied :

Hello Doc

Thanks for your respond, and reading my long wordy message! It is good to know that nothing serious is wrong with me. I have couple of questions if I may:

1) So you are saying that the 7 kilos that I lost were acquired due to water retention during my cycle? Isn't that a bit high ratio for water retention since I only gained 9 kilos during my cycle? 7 out of 9 is about 80 percent? Shouldn't the water retention be around 30 to 40 percent max? and worth mentioning that my gain was 2 months earlier during the first month of my cycle when I mixed Anavar (Oxandrolone) with Turninabol (4-Chlorodehydromethyltestosterone). Anavar didn’t cause me to gain weight only caused me to lose a bit of fat to look leaner, but as soon as I stopped it, the weight that I had kept for two months vanished in 10 days! Didn’t happened for any other fellow body builders only happened for me? Why?

2) What happened for my skin? What cause all these heat and itchiness on my skin?

3) So you think that I may have gastric ulcer? Since you offer me to take the anti-acid medication in order to lower the acid and let my stomach heals itself? If yes did the steroid cause that or other supplements?

Appreciation


Hello and thankyou for your query.
1)In addition to the water retention some of the weight lost would be due to the ill health you were having around that time. It would be a combination of the two.
Different patients respond differently to every medication and so you cannot compare yourself with your mates.
2) The cause of feeling of heat and itching would be due to hormone withdrawal.
3) Can't say for sure if you have an ulcer but you do have symptoms, which could either be gastritis(inflammation of the stomach) or an ulcer, which is most likely due to steroids. Hence take Rabeprazole or Pantoprazole for a month.

I hope this has helped.
Thankyou


Dr. J Muthukrishnan
Category: Diabetologist
Experience: 
Fellowships/Training: 
1. 10th Asia-Pacific Pediatric Endocrine Society  Fellows meeting, Seoul, Korea, Oct 2008
2. Eighth ICMR Course on Genetics and Genetic Counseling – Jul 2008 – SGPGI, Lucknow
3. Annual Certificate Course on Endocrinological Laboratory Techniques at National Institute of Nutrition (ICMR) Hyderabad,India, ( Aug-Sep 2006) 
Fellowship: Endocrinology, Diplomate of National Board, National Academy of Medical Sciences, New Delhi, 2008, Medwin Hospital, Hyderabad
Senior Residency: Diplomate of National Board (General Medicine), National Academy of Medical Sciences, New Delhi, 2002
Residency: MD, General Medicine, 1997-2000, Armed Forces Medical College, 2nd position in University
Medical School: MBBS, Armed Forces Medical College, 1992
Dr. J Muthukrishnan and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news